# SDR ASAA2023081844686

- Difficulty date: August 18, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 59,933 hours, 17,921 cycles
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: CFM567B273
- Part serial: 802293
- Condition: Cracked
- Location: Left Wing
- Part time: 49,041 hours, 16,618 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASKCARD 7842022, (SDI) BORESCOPE INSPECTION OF THE ENGINE HPT BLADES, FOUND ONE LPT HAS 'MULTICRACK ON SAME AIRFOIL, THE CRACKS ARE INTERSECTING". REG ENG CHANGE OF #1 ENG AFTER 25 CYCLES *FIGURE 635, AIRFOIL WITH MISSING MATERIAL OR FULL AXIAL CRACK FROM LE TO E-SHEET #4 AMM 72-00-00-200-200-811-FOO GV INSP. GROUNDED - YES. REMOVED ENGINE ESN 802293. REF ASA SHOP W/O#1966103.
